UZH-Logo

Maintenance Infos

Escitalopram causes fewer seizures in human overdose than citalopram - Zurich Open Repository and Archive


Yilmaz, Z. Escitalopram causes fewer seizures in human overdose than citalopram. 2011, University of Zurich, Faculty of Medicine.

Additional indexing

Item Type:Dissertation
Referees:Kullak-Ublick G A, Wilks M
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Clinic for Clinical Pharmacology and Toxicology
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:2011
Deposited On:10 Mar 2012 15:24
Last Modified:05 Apr 2016 15:43
Additional Information:Publiziert in und Sonderdruck aus: Clinical Toxicology 48 (2010), verfasst mit 13 Co-Autoren (s. ZORA: http://www.zora.uzh.ch/56037/)
Related URLs:http://opac.nebis.ch/F/?local_base=EBI01&con_lng=GER&func=find-b&find_code=090&request=001977839
http://opac.nebis.ch/F/?local_base=NEBIS&CON_LNG=GER&func=find-b&find_code=SYS&request=006556361
http://www.zora.uzh.ch/56037/

Download

Full text not available from this repository.

Author Collaborations